# SDR DALA2017013100855

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 39,696 hours, 26,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ILLUMINATED WITH CABIN AND FLIGHT DECK SWITCH IN NORMAL POSITION.  CYCLED EMERGENCY POWER SWITCH.  OPS CHECKED GOOD.
